# SDR AALA202201311361

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737*
- Aircraft serial: 44450
- Aircraft time: 5,245 hours, 2,083 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR STUCK. ADJUSTED BI FOLD DOOR SPRINGS PER CMM 25-40-64.
